| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
07/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hearing performance with the device has been affected after the user sustained a trauma to the head on the opposite side.
Event or Problem Description
Hearing performance with the device has been affected after the user sustained a trauma to the head on the opposite side.Reimplantation is planned, but no date has been scheduled yet.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: based on the information received, a mechanical damage of the stimulator electronics, which is typical for a severe external impact to the housing, appears likely.However, to determine and confirm an exact root cause of failure cause a device investigation of the explanted device is necessary.Re-implantation is planned.